# SDR SWAA2014052928476

- Difficulty date: May 18, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 56,997 hours, 33,846 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 185A5102Y7
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER  AFT UPPER GAP COVER PANEL 343AB FWD SILL CRACKED.  R & R PANEL IAW SRM.
